CERTAIN CURVATURE CONDITIONS ON AN LP-SASAKIAN MANIFOLD WITH A COEFFICIENT alpha


De U. C. , ARSLAN K.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.46, no.3, pp.401-408, 2009 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.4134/bkms.2009.46.3.401
  • Journal Name: BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.401-408

Abstract

The object of the present paper is to study certain curvature restriction on an LP-Sasakian manifold with a coefficient a. Among others it is shown that if an LP-Sasakian manifold with a coefficient, a is a manifold of constant curvature, then the manifold is the product manifold. Also it is proved that a 3-dimensional Ricci semisymmetric LP-Sasakian manifold with a constant coefficient a is a spaceform.